# SDR DL76S972495

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM BEHIND COFFEEMAKERS IN FIRST CLASS GALLEY.  ALSO, VERY HOT TO TOUCH ABOVE COFFEEMAKERS IN FLIGHT.  REPLACED NUMBER 1 FIRST CLASS COFFEEMAKER.  OPERATED ALL FIRST CLASS GALLEY SYSTEMS, NO ODOR NOTED.
